# SDR SWIA202265122

- Difficulty date: February 27, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 13,741 hours, 9,905 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT PYLON FWD FRAME CHAFED INBD AND OTBD SIDES   (C-CHECK RO 03-19-2022)    / REMOVED AND REPLACED L/H AFT PYLON FWD FRAME 1 REF EMB SRM 51-40-08
